# SDR ASAA2023013071706

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 40,704 hours, 11,765 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007335
- Condition: Failed
- Location: Right
- Part time: 35,981 hours, 10,670 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT VTK ON FO'S SIDE AFTER LANDING. GROUNDED - YES. PULLED AND TAGGED 2 EA C/B'S FOR F/O'S FMC. REMOVED AND REPLACED F/O'S FMC PER B737-800 AMM 34-61-02. REMOVED TAGS AND RESET 2 EA C/B'S PERFORMED GOOD OPS TEST, SOFTWARE LOAD AND ADJUSTED PERFORMANCE FACTORS PER AMM 34-61-02-400-801.
